# SDR SIMA20121221001

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  SECURED SCREW ON MAIN PAX DOOR GUIDE.
